Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Bumps on mons pubis, itchy, burning, red colour, applied hydrgen peroxide. Suggestion?

Hello,
Iam really freaking out! Its been a few weeks since ive been noticing these bumps on my mons pubis area and they itch like crazy sometimes especially when ther irritated. I do normally shave down ther but i have been trying not to lately so i dont cause more and irritate them. They seem to be just on the outside area im not sure what they are. I have been putting hydrgen peroxide on them and that makes them itch and burn like crazy they are raised red bumps. I need some advise for when i go to the dr so im. Not in such shock with his andwer. Thank you
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2013
Hello
thanks for your query.
Most probably they are infected hair follicles or infected glands on the mons.
It could be irritation or contact dermatitis due to shaving, sanitary napkins, latex on condoms or perfumed or medicated toilet paper, tissue paper, local soaps, gels, cleansers etc.
DO NOT self medicate.
please consult a doctor before it develops into a serious and widespread infection.
Take care.
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor